×

On nonnegative solutions of fractional \(q\)-linear time-varying dynamic systems with delayed dynamics. (English) Zbl 1468.34104

Summary: This paper is devoted to the investigation of nonnegative solutions and the stability and asymptotic properties of the solutions of fractional differential dynamic linear time-varying systems involving delayed dynamics with delays. The dynamic systems are described based on \(q\)-calculus and Caputo fractional derivatives on any order.

MSC:

34K37 Functional-differential equations with fractional derivatives
34K06 Linear functional-differential equations
34N05 Dynamic equations on time scales or measure chains
39A13 Difference equations, scaling (\(q\)-differences)
26A33 Fractional derivatives and integrals
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J., Theory and Applications of Fractional Differential Equations. Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204 (2006), Amsterdam, The Netherlands: Elsevier, Amsterdam, The Netherlands · Zbl 1092.45003
[2] Wang, G. T.; Liu, S. Y.; Baleanu, D.; Zhang, L. H., Existence results for nonlinear fractional differential equations involving different Riemann-Liouville fractional derivatives, Advances in Difference Equations, 2013 (2013) · Zbl 1375.34015
[3] Luchko, Yu. F.; Srivastava, H. M., The exact solution of certain differential equations of fractional order by using operational calculus, Computers & Mathematics with Applications, 29, 8, 73-85 (1995) · Zbl 0824.44011
[4] Darwish, M. A., On quadratic integral equation of fractional orders, Journal of Mathematical Analysis and Applications, 311, 1, 112-119 (2005) · Zbl 1080.45004
[5] Darwish, M. A., Nondecreasing solutions of a fractional quadratic integral equation of Urysohn-Volterra type, Dynamic Systems and Applications, 20, 4, 423-437 (2011) · Zbl 1243.45007
[6] Baleanu, D.; Agarwal, P.; Purohit, S. D., Certain fractional integral formulas involving the product of generalized bessel functions, The Scientific World Journal, 2013 (2013)
[7] Babakhani, A.; Daftardar-Gejji, V., On calculus of local fractional derivatives, Journal of Mathematical Analysis and Applications, 270, 1, 66-79 (2002) · Zbl 1005.26002
[8] Ashyralyev, A., A note on fractional derivatives and fractional powers of operators, Journal of Mathematical Analysis and Applications, 357, 1, 232-236 (2009) · Zbl 1175.26004
[9] Baeumer, B.; Meerschaert, M. M.; Mortensen, J., Space-time fractional derivative operators, Proceedings of the American Mathematical Society, 133, 8, 2273-2282 (2005) · Zbl 1070.47043
[10] Srivastava, H. M.; Agarwal, P., Certain fractional integral operators and the generalized incomplete hypergeometric functions, Applications and Applied Mathematics, 8, 2, 480-487 (2013)
[11] Agarwal, P.; Chand, M., Graphical analysis of Kampé de Fériet’s series with Implementation of MATLAB, International Journal of Computer Applications, 59, 4, 1-10 (2012)
[12] El-Sayed, A. M. A.; Gaber, M., On the finite Caputo and finite Riesz derivatives, Electronic Journal of Theoretic Physics, 3, 12, 81-95 (2006)
[13] Almeida, R.; Malinowska, A. B.; Torres, D. F. M., A fractional calculus of variations for multiple integrals with application to vibrating string, Journal of Mathematical Physics, 51, 3 (2010) · Zbl 1309.49003
[14] Schäfer, I.; Kempfle, S., Impulse responses of fractional damped systems, Nonlinear Dynamics, 38, 1-4, 61-68 (2004) · Zbl 1041.70503
[15] Molz,, F. J.; Fix,, G. J.; Lu, S., A physical interpretation for the fractional derivative in Levy diffusion, Applied Mathematics Letters, 15, 7, 907-911 (2002) · Zbl 1043.76056
[16] Ilic, M.; Turner, I. W.; Liu, F.; Anh, V., Analytical and numerical solutions of a one-dimensional fractional-in-space diffusion equation in a composite medium, Applied Mathematics and Computation, 216, 8, 2248-2262 (2010) · Zbl 1193.65168
[17] Ortigueira, M. D., On the initial conditions in continuous-time fractional linear systems, Signal Processing, 83, 11, 2301-2309 (2003) · Zbl 1145.94367
[18] Lancis, J.; Szoplik, T.; Tajahuerce, E.; Climent, V.; Fernández-Alonso, M., Fractional derivative Fourier plane filter for phase-change visualization, Applied Optics, 36, 29, 7461-7464 (1997)
[19] Scalas, E.; Gorenflo, R.; Mainardi, F., Fractional calculus and continuous-time finance, Physica A, 284, 1-4, 376-384 (2000)
[20] Das, S., Functional Fractional Calculus for System Identification and Controls (2008), Berlin, Germany: Springer, Berlin, Germany · Zbl 1154.26007
[21] Tenreiro MacHado, J. A.; Silva, M. F.; Barbosa, R. S.; Jesus, I. S.; Reis, C. M.; Marcos, M. G.; Galhano, A. F., Some applications of fractional calculus in engineering, Mathematical Problems in Engineering, 2010 (2010) · Zbl 1191.26004
[22] Sabatier, J.; Agrawal, O. P.; Tenreiro Machado, J. A., Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering (2007), Dordrecht, The Netherlands: Springer, Dordrecht, The Netherlands · Zbl 1116.00014
[23] Agarwal, P., New unified integrals involving Sirivastava polynomials and H-function, Journal of Fractional Calculus and Applications, 3, 3, 1-7 (2012)
[24] Sirivastava, H. M.; Agarwal, P., Certain fractional integral operators and the generalized incomplete hypergeometric functions, Applications and Applied Mathematics, 8, 2, 333-345 (2013) · Zbl 1282.26012
[25] De la Sen, M., Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces, Journal of Mathematical Analysis and Applications, 321, 2, 621-650 (2006) · Zbl 1111.93072
[26] Ratchagit, K., New delay-dependent conditions for the robust stability of linear polytopic discrete-time systems, Journal of Computational Analysis and Applications, 13, 3, 463-469 (2011) · Zbl 1221.93213
[27] Ratchagit, K., Asymptotic stability of linear continuous time-varying systems with state delays in Hilbert spaces, Journal of Computational Analysis and Applications, 13, 3, 554-564 (2011) · Zbl 1221.93241
[28] De La Sen, M., On the reachability and controllability of positive linear time-invariant dynamic systems with internal and external incommensurate point delays, The Rocky Mountain Journal of Mathematics, 40, 1, 177-207 (2010) · Zbl 1193.93078
[29] de la Sen, M., A method for general design of positive real functions, IEEE Transactions on Circuits and Systems I: Fundamental Theory and Applications, 45, 7, 764-769 (1998) · Zbl 0952.94025
[30] de la Sen, M., Preserving positive realness through discretization, Positivity, 6, 1, 31-45 (2002) · Zbl 1005.93030
[31] De la Sen, M., On positivity of singular regular linear time-delay time-invariant systems subject to multiple internal and external incommensurate point delays, Applied Mathematics and Computation, 190, 1, 382-401 (2007) · Zbl 1117.93034
[32] De la Sen, M., Positivity and stability of the solutions of Caputo fractional linear time-invariant systems of any order with internal point delays, Abstract and Applied Analysis, 2011 (2011) · Zbl 1217.34124
[33] De la Sen, M., On Chebyshev’s systems and non-uniform sampling related to Caputo fractional dynamic time-invariant systems, Discrete Dynamics in Nature and Society, 2010 (2010)
[34] De la Sen, M., About robust stability of Caputo linear fractional dynamic systems with time delays through fixed point theory, Fixed Point Theory and Applications, 2011 (2011) · Zbl 1219.34102
[35] Zhao, Y.; Chen, H.; Zhang, Q., Existence and multiplicity of positive solutions for nonhomogeneous boundary value problems with fractional \(q\)-derivatives, Boundary Value Problems, 2013 (2013) · Zbl 1296.34048
[36] Rajković, P. M.; Marinković, S. D.; Stanković, M. S., Fractional integrals and derivatives in \(q\)-calculus, Applicable Analysis and Discrete Mathematics, 1, 1, 311-323 (2007) · Zbl 1199.33013
[37] Aral, A.; Gupta, V.; Agarwal, R. P., Applications of q-Calculus in Operator Theory (2013), New York, NY, USA: Springer, New York, NY, USA · Zbl 1273.41001
[38] Jarad, F.; Abdeljawad, T.; Baleanu, D., Stability of \(q\)-fractional non-autonomous systems, Nonlinear Analysis: Real World Applications, 14, 1, 780-784 (2013) · Zbl 1258.34014
[39] Kac, V.; Cheung, P., Quantum Calculus. Quantum Calculus, Universitext (2002), New York, NY, USA: Springer, New York, NY, USA · Zbl 0986.05001
[40] Atici, F. M.; Eloe, P. W., Fractional \(q\)-calculus on a time scale, Journal of Nonlinear Mathematical Physics, 14, 3, 333-344 (2007) · Zbl 1157.81315
[41] Abdeljawad, T.; Baleanu, D., Caputo \(q\)-fractional initial value problems and a \(q\)-analogue Mittag-Leffler function, Communications in Nonlinear Science and Numerical Simulation, 16, 12, 4682-4688 (2011) · Zbl 1231.26006
[42] Wu, G.-C.; Baleanu, D., New applications of the variational iteration method—from differential equations to \(q\)-fractional difference equations, Advances in Difference Equations, 2013 (2013) · Zbl 1365.39006
[43] Annaby, M. H.; Mansour, Z. S., q-fractional Calculus and Equations. q-fractional Calculus and Equations, Lecture Notes in Mathematics Series, 2056 (2012), Heidelberg, Germany: Springer, Heidelberg, Germany · Zbl 1267.26001
[44] Yang, X. J.; Baleanu, D., Fractal heat conduction problem solved by local fractional variation iteration method, Thermal Science, 17, 2, 625-628 (2013)
[45] Yang, A. M.; Chen, Z. S.; Srivistava, H. M.; Yang, X. J., Application of the local fractional series expansion method and the variational iteration method to the Helmholtz equation involving local fractional derivative operators, Abstract and Applied Analysis, 2013 (2013) · Zbl 1292.35316
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.